| Model Number |
60007 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
11/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens+ (lal+, sn (b)(6), +16.0d) was explanted from the right eye due to a refractive shift following 3 light adjustments.During the intraocular lens exchange procedure, the surgeon noted that the lens had shifted forward, possibly due to damage to the haptic of the implanted lal+.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed.A definitive root cause for the reported event could not be determined.